Skip to main content

Items where Author, Editor or other role is "Hydon, Peter"

Group by: Creator's name | Item Type | Date | No Grouping
Number of items: 12.

Peng, Linyu, Hydon, Peter E. (2022) Transformations, symmetries and Noether theorems for differential-difference equations. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 478 (2259). Article Number 20210944. ISSN 1364-5021. E-ISSN 1471-2946. (doi:10.1098/rspa.2021.0944) (KAR id:93786)
Format: PDF

Frasca-Caccia, Gianluca, Hydon, Peter E. (2021) A New Technique for Preserving Conservation Laws. Foundations of Computational Mathematics, . ISSN 1615-3375. E-ISSN 1615-3383. (doi:10.1007/s10208-021-09511-1) (KAR id:88284)
Format: PDF Format: PDF

Frasca-Caccia, Gianluca, Hydon, Peter E. (2021) Numerical preservation of multiple local conservation laws. Applied Mathematics and Computation, 403 . Article Number 126203. ISSN 0096-3003. E-ISSN 1873-5649. (doi:10.1016/j.amc.2021.126203) (KAR id:87360)
Format: PDF

Frasca-Caccia, Gianluca, Hydon, Peter E. (2019) Locally conservative finite difference schemes for the Modified KdV equation. Journal of Computational Dynamics, 6 (2). pp. 307-323. ISSN 2158-2491. E-ISSN 2158-2505. (doi:10.3934/jcd.2019015) (KAR id:76694)
Format: PDF

Mansfield, Elizabeth L., Rojo-Echeburua, Ana, Hydon, Peter E., Peng, Linyu (2019) Moving Frames and Noether’s Finite Difference Conservation Laws I. Transactions of Mathematics and its Applications, 3 (1). pp. 1-47. E-ISSN 2398-4945. (doi:10.1093/imatrm/tnz004) (KAR id:74247)
Format: PDF Format: PDF

Frasca-Caccia, Gianluca, Hydon, Peter E. (2018) Simple bespoke preservation of two conservation laws. IMA Journal of Numerical Analysis, 40 (2). pp. 1294-1329. ISSN 0272-4979. E-ISSN 1464-3642. (doi:10.1093/imanum/dry087) (KAR id:70284)
Format: PDF

Hydon, Peter E. (2014) Difference Equations by Differential Equation Methods. Cambridge Monographs on Applied and Computational Mathematics . Cambridge University Press, Cambridge University Press, 222 pp. ISBN 978-0-521-87852-4. E-ISBN 978-1-139-98938-1. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:53602)

Grant, Timothy J., Hydon, Peter E. (2013) Characteristics of Conservation Laws for Difference Equations. Foundations of Computational Mathematics, 13 (4). pp. 667-692. ISSN 1615-3375. E-ISSN 1615-3383. (doi:10.1007/s10208-013-9151-2) (KAR id:52906)
Format: PDF

Fisher, David J., Gray, Robert J., Hydon, Peter E. (2013) Automorphisms of real Lie algebras of dimension five or less. Journal of Physics A: Mathematical and Theoretical, 46 (225204). pp. 1-18. ISSN 1751-8113. E-ISSN 1751-8121. (doi:10.1088/1751-8113/46/22/225204) (KAR id:53692)
Format: PDF

Hydon, Peter E., Mansfield, Elizabeth L. (2011) Extensions of Noether's Second Theorem: from continuous to discrete systems. Proceedings of the Royal Society A- Mathematical Physical and Engineering Sciences, 467 (2135). pp. 3206-3221. ISSN 1364-5021. (doi:10.1098/rspa.2011.0158) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:27986)

Mansfield, Elizabeth L., Hydon, Peter E. (2001) On a variational complex for difference equations. Contemporary Mathematics, 285 . pp. 195-205. ISSN 0271-4132. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:23871)

Mansfield, Elizabeth L. and Hydon, Peter E. (2001) Towards approximations which preserve integrals. In: Mourrain, B., ed. Proceedings of the 2001 international symposium on Symbolic and algebraic computation. ACM, New York, USA, pp. 217-222. ISBN 1-58113-417-7. (doi:10.1145/384101.384131) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:23872)

This list was generated on Mon May 23 19:41:15 2022 BST.